Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
200 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Can thin blood make you tired

Premium Questions

Dr. Vidya KR MD

Can anesthetic make you feel weak and tired 4weeks after surgery? ... View answer

Answered by : Dr. Vidya KR ( General & Family Physician)
Dr. Ornela Ademovi MD

What drug can make you think your in the video ? A drug that frozes person’s mind and straighten the spine and watching a video of iPod/iPhone... ... View answer

Answered by : Dr. Ornela Ademovi ( General & Family Physician)
Dr. Erion Spaho MD

....!!This happens every night, thus in the mornings I don t feel rested. Is there anything I can do to stop this to continue to happens....?? Thank you for your input. ... View answer

Answered by : Dr. Erion Spaho ( Neurologist)
Dr. Monika Dede MD

In the two weeks after the shot am i more vulnerable to disease? I never got the flu shot as my own defense system works very well and I am afraid to mess with it. View answer

Answered by : Dr. Monika Dede ( Infectious Diseases Specialist)
Dr. L K Shankdhar MD

alcohol or caffeine makes me very tired and disoriented. Is there anything I can do to still consume ...I have reactive hypoglycemia . I did a glucose challenge test and my blood sugar level... View answer

Answered by : Dr. L K Shankdhar ( Diabetologist)

Public Forum Discussions

Dr. Malik MD

inflammation. I d like to know if you feel that the Prednisone could be the reason I can not keep my in order. ...I have Crohn s and A-Fib. The dr has me on warfarine 3mg s daily. Now all of a sudden my... View answer

Answered by : Dr. Malik ( Internal Medicine Specialist)
Dr. Prakash MD

does smoking makes you more thin? ... View answer

Answered by : Dr. Prakash ( Occupational Therapist)
Dr.  Aaron Branch MD

Hi, I was wondering if Magnesium was a mineral or a vitamin and whether it can cause blood thinning ..., but not if it will compromise my surgery. if you say that I should not take the... View answer

Answered by : Dr. Aaron Branch ( General & Family Physician)
Dr.       Dorina Gurabardhi MD

i am 51. just started on bp pills in March. coversyl 5mg and 1.25mg concor when needed. I felt nauseted and dizzy on and off constantly. bp readings are great in the afternoons 110-130/70-80. but fluctuates in the mornings... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr. Akhtarhusian Ghausi MD

Hi, I am woundering if the visalus shake can make you dizzy/lightheaded it is a meal suppliment ... pass out I am thinking it was my blood sugar. I ate two shakes, a apple, two cups of buutter... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)

Mobile Questions and Answers

Dr. Arun MD

no its up to you. do not forget to thank you to me.

Dr.    Ajay Panwar MD

Hello dear, Yes,you seem to be very anxious as just thinning of hairs make you believe that you might be having tapeworms.Thinning of hairs,can be physiological,due to...

Dr.   Bonnie Berger-Durnbaugh MD

There are many reasons for fatigue. If you feel you are sleeping well, I'd next look at what foods you eat. Sugar, white flour, "junk" food can sometimes make for fatigue. You...